# SDR USAA2009021290323

- Difficulty date: January 28, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 42,086 hours, 16,050 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 MAJOR REPAIR - GALVANIC CORROSION ON FLOORBEAM BETWEEN FR67 TO FR69, -Y1262.  REPAIRED BEAM BETWEEN FR67 TO FR69, -Y1262 IAW A320 SRM 51-72-11.
